75.2K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Hair loss after nearly 4yrs post chemotherapy

3 REPLIES 3

Re: Hair loss after nearly 4yrs post chemotherapy

I am also in the thinning hair club🙁 Had blood tests which were all fine, my Dr suggested I take an iron supplement, even though my iron levels were fine .......it seems to have strengthened my hair and nails. Less hair is falling out so hopefully I can hold on to what I have left.

 My hairdresser said there is nothing you can do other than be clever with the styling or have it cut short!!

My grandmother had thin hair in her 80s, I'm guessing the letrezole has fast forwarded my hair 2040!!!

Re: Hair loss after nearly 4yrs post chemotherapy

Hiya. Its the letrozole causing it. I am nearly six months down the line and its thinning.
All I can suggest is wash it once a week with simple shampoo and avoid colouring it. I have had to stop my highlights too.

Re: Hair loss after nearly 4yrs post chemotherapy

Hi Auntie Edna, 

 

I am pleased to see that you are getting support on your other thread and that users have been along to share their experiences with hair products.

 

In the meantime if you would ever like to talk you can always call our helpline at 0808 800 6000 who will be able to to talk to you about hair care and offer a friendly ear. The opening hours are below.

 

Monday-Friday, 9am-5pm
Late opening Monday and Wednesday 5pm-7pm,
Saturday, 9am-1pm 

 

Best wishes, 

 

Lizzy 

Hair loss after nearly 4yrs post chemotherapy

PLEASE CAN ANYONE HELP.  I lost my hair during chemo, but it grew back - though not as good as it was before.  I was started on Letrozole and my hair has continued to thin. I DO NOT want to be naturally grey so have been dying it on a regular basis.  Unfortunately the hair has been falling out - presumably because of the hair dye.  My hair is now quite thin on top and I don't know what to do.  ?continue with hair dying OR HAS ANYONE FOUND ANOTHER WAY OF KEEPING MY LIGHT BROWN COLOUR.  I am getting desperate to find an answer as my hair is a major aspect in my life.